# SDR R61A201410161119

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 2,533 hours, 1,697 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700064F
- Part serial: 2343
- Condition: Failed
- Location: Slats
- Part time: 2,533 hours, 1,697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE. CREW DECLARED AN EMERGENCY AND WITH PASSENGERS BRACING, LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND R & R SF-ACE IAW AMM. OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE. PROBLEM RETURNED ON A FLIGHT LATER THAT DAY.  AN EMRGENCY WAS NOT DECLARED AND THE SLAT LO RATE WAS PLACED ON MEL. THE T1 SKEW SENSOR, PN 5913306, SN A792 WAS REPLACED IAW AMM AND THE MEL WAS CLEARED.
